# SDR SWIA200515018

- Difficulty date: May 13, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft time: 4,518 hours, 4,027 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD CLIP AT FS 280.00 RBL IS CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  BRACKET REPLACED IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-21-11.
